MathSciNet Relay Station
MathSciNet bibliographic data
MR2529907 (2010f:16024) 16R10
Aladova, Elena V.; Krasilnikov, Alexei N. Polynomial identities in nil-algebras. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5629–5646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement